Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have Parkinson. Feeling light headed with tingling sensation. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2007
Answered : 557 Questions
first of all, I have parkinsion. am a strong healthy male of 69 years old. last monday at 10am i got lightheaded and almost fainted, Than i had sweat ith tingling over my body, lasted about 5 minutes. than i wa very tired. it happen again at 3pm the same day. not lasting a long time. i just eat a hard perpermint candy. i've gotten a little nos. at timeswhen i eat and being very tired.
Posted Tue, 1 Jan 2013 in Brain and Spine
Answered by Dr. Ganesh Sanap 29 minutes later
Hi, thanks for writing in.
I think light headedness and fainting is not related to parkinsonism. It must be vasovagal syncopal attack, which is not uncommon in old age. Nausea and tiring also due the same reason. In this disorder blood gets pooled towards lower limbs due weakned lower limb veins.
You should consult a board certified physician and get evaluated thoroughly. It is important and urgent. Few tests may be necessary like table tilt test to confirm the diagnosis.
Hope I have answered your query. Any follow up questions are welcome.
Thanking you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor